# SDR 0002411236

- Difficulty date: July 9, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N236NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46934
- Aircraft time: 70,996 hours, 17,026 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: 96334
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 29,495 hours, 63,999 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 2 HYDRAULIC PRESSURE BEGAN TO FLUCTUATE AND EVENTUALLY DROPPED TO ZERO.  FLIGHT RETURNED TO DTW.  MAINTENANCE REPLACED THE NR 2 ENGINE HYDRAUILC PUMPS AND FILTER.  OPERATIONAL CHECK OK.
